# SDR REXA201100802

- Difficulty date: October 29, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 17,291 hours, 14,731 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Defective
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GROUND SPOILERS DEPLOY ADVISORY POSTED ON TAKEOFF AT THROTTLE UP.  REMOVED NR 1 SECU; REMOVED NR 2 SECU. REMOVED AND REPLACED ASCU & OP CHECK GOOD IAW AMM 32-44-16.  PARTS EFFECTIVITY VERIFIED.  INSTALLED SERVICEABLE SECU IN NR 1 POSITION IAW AMM 27-61-04.  OP'S CHECKED GOOD AT THIS TIME.  VERIFIED PART EFFECTIVITY.  INSTALLED SERVICEABLE SECU IN NR 2 POSITION IAW AMM 27-61-05-04 OP'S CHECKED GOOD AT THIS TIME VERIFIED PART EFFECTIVITY.  SPOILER SYS INTERFACE WITH ASCU, THROTTLE CONTROL & RA SYS CHECKS GOOD IAW AMM 27-60-00.  NO DEFECTS FOUND ON TAXI CHECK.
